# SDR HEEA062899

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  WILL NOT COME ON. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT TO BE DRAWING CURRENT, BUT ALL POWER SUPPLY VOLTAGES ARE LOW.
